Share:


Invertibility properties of matrix wiener‐hopf plus Hankel integral operators

    Giorgi Bogveradze Affiliation
    ; Luís P. Castro Affiliation

Abstract

We consider matrix Wiener‐Hopf plus Hankel operators acting between Lebesgue spaces on the real line with Fourier symbols presenting some even properties (which in particular include unitary matrix‐valued functions), and also with Fourier symbols which contain sectorial matrices. In both situations, different conditions are founded to ensure the operators invertibility, one‐sided invertibility, Fredholm property, and the so‐called nand d‐normal properties. An example is provided to illustrate the proposed theory.


First Published Online: 14 Oct 2010

Keyword : matrix Wiener-Hopf plus Hankel operator, invertibility, Fredholm property, unitary matrix-valued function, sectorial matrix-valued function

How to Cite
Bogveradze, G., & Castro, L. (2008). Invertibility properties of matrix wiener‐hopf plus Hankel integral operators. Mathematical Modelling and Analysis, 13(1), 7-16. https://doi.org/10.3846/1392-6292.2008.13.7-16
Published in Issue
Mar 31, 2008
Abstract Views
44
PDF Downloads
39